# SDR QXEA2012092001090

- Difficulty date: September 20, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 26,610 hours, 27,573 cycles
- Engine: Pwc PW150A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, NR 3 LOWER FLAP TRACK HAS MISSING COATING ON ROLLER CONTACT MATING SURFACE AFT END OF TRACK.   REMOVED DAMAGE AND FOUND DAMAGE BEYOND LIMITS IAW RD 8/4-57-1511.  CONFIRMED BLENDED AREA CRACK FREE REF NDTM 51-00-06-910-801 PT 1.  MIN REMAINING THICKNESS FOUND TO BE .225" WITHIN LIMITS IAW RD 8/4-57-1906.  COMPLIED WITH TASK CARD RD  8/4-57-1906.
